Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Zipporah

BCP making acne worse! Will it get better after the 1st 3 months?

I am 23 and am starting my third month on Nortrel. My doctor said it would help my acne, but I feel if anything it has made it worse! Does anyone any any experience with this drug? Is it possible that my body is still getting used to it, and it will get better?

Share this post


Link to post
Share on other sites

It probably won't. Every BCP will work differently with your body. This one sounds like it makes your acne worse. This doesn't mean that another BCP won't help. Ask your doctor about trying another pill.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×